# SDR DALA2016120409571

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY RT ZEE ANGLE FROM BS 847 - 867 HAS CORROSION.  MAINTENANCE REPLACED THE ZEE ANGLE IAW SRM 51-40-02-0G & DWG 146A00814 146A8127 REV C.
